A Colombian man's attempt to impress a new girlfriend with his sexual prowess backfired in an ironically tragic way.
According to the La Nacion newspaper, the 66-year-old had to have his penis amputated after reportedly overdosing on the erectile disfunction medication Viagra.
Doctors in southern Colombia say the man intentionally overdosed on Viagra to impress his new girlfriend. As a result, he experienced a constant state of erection for several days, according to the paper.
After seeking medical attention for the days-long erection, doctors found the man's penis to be inflamed, fractured and showing signs of gangrene.
In order to stop the gangrene from spreading to the rest of his body, doctors say they were forced to amputate the man's penis.
Doctors say the man is now recovering and doing well, relatively speaking. See more irresistible stories.
Watchdogs are questioning an exclusive agreement between the City of Oakland and a non-profit group, tapped to lead a multi-million dollar project to redevelop the area around the Coliseum BART station.